# SDR DALA2025092907053

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 76,515 hours, 25,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 24,25,26 WHITE EISLE EMERGENCY LIGHTS OUT.    FOUND SUPPLY M11487 TO BE FAULTING. REMOVED AND REPLACED SUPPLY AND BATTERY PER B757 AMM 33-51. OPS NORMAL. (7860910)
